# SDR 2007UALA04828

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 34,640 hours, 4,254 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT UPPER DECK CEILING ROWS 13, 17, 41L AND AT TOP OF STAIRS.  RELAMPED.
